# SDR AT9900344

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, NOTED ON EXTERIOR OF SKIN AND FASTENERS AT BS 296 FORWARD OF EXISTING REPAIR CORRODED.  DRILLED OUT FASTENERS AND REMOVED EXISTING REPAIR.  CUT OUT SECTION OF SKIN AND REMOVED SHEAR TIE, FABRICATED REPAIR FILLER AND FINGER DOUBLER.  DRILLED, TRIMMED, DEBURRED, AND REINSTALLED SHEAR TIE AND REPAIR IAW DC9 SRM 51-30-2, 51-10-4, 53-04 FIG.35 PG 189, AND 51-10-3.
